# SDR ABXA9900655

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228187
- Condition: Cracked
- Location: Bs 1121 & 1132
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR SKIN PANEL CRACKED IN TWO LOCATIONS, STATION 1121 AND 1132, AT 9 O'CLOCK POSITION.  REPLACED SKIN IAW DC9 SRM 51-30-02.
